# SDR IPXA2021122177136

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 105,841 hours, 20,405 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Lt Wing Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB,  NO EMERG DECLARED,  LANDED WITHOUT INCIDENT, A/C OOS.   AFTER RAISING LANDING GEAR ON TAKEOFF, LANDING GEAR AURAL WARNING HORN WENT OFF CONTINUOUSLY. WE CYCLED THE GEAR DOWN AND THEN UP, ONCE BACK UP THE AURAL WARNING CONTINUED UNTIL WE PUT THE LANDING GEAR DOWN FOR LANDING. ALL INDICATIONS WEREPERFORMED TEST 5 ON CAWS UNIT, TEST FAILED. R&R UNIT IAW 31-51-01 NO HELP. TRIED ANOTHER CAWS UNIT,  NO HELP.  REINSTALLED ORIGINAL CAWS, TEST 5 PASSES INTERMITTENTLY. .R&R CAWC & L/H IB FLAP POS. TRANSMITTER. OPS CHECK GOOD PER AMM 31-51-01. EFF SOURCE REF: I
